# SDR UIEA2019072504848

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,545 hours, 17,294 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START FAILED ON FLT LEG BWI-PDX SAT -42 FL 400. UNSUCCESSFUL 3RD ATTEMPT. ( PERFORMED BITE CHECK OF APU PER AMM 49-00-00. NO FAULTS NOTED. APU START SUCCESSFUL 1ST ATTEMPT ON GROUND.  )
